| Model Number |
VPR-GW-17 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Thrombosis/Thrombus (4440)
| Date of Event |
04/29/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the reported device was not returned for analysis.Based on the information received, the cause of the reported event could not be conclusively determined.The material inspection report for this guide wire lot number has been reviewed.No issues or discrepancies were noted during this review that would have contributed to the reported event.The device met material, assembly, and quality control requirements.Csi id: (b)(4).
Event or Problem Description
Orbital atherectomy treatment was selected for a 30 mm lesion in the superficial femoral artery.Following oa, balloon angioplasty and stent placement were performed.After stent placement the (b)(6) filter and guide wire were advanced to the vessel and the guide wire dissected the artery.A thrombus was observed in the anterior tibial segment of the foot where the distal end of the guide wire had been located.A penumbra device was used to retrieve the thrombus and the patient was discharged the following morning without issue.